# SDR SWAA2015070141281

- Difficulty date: June 20, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: 59409021
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, INTERNAL TAIL CONE DEPLOYMENT HANDLE. EXIT SIGN, CRACKED.  R & R HANDLE IAW SRM.
